# SDR SWAA2022090850503

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 36,148 hours, 21,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR TOP EMERGENCY LIGHT INOP AND OUTSIDE EMERGENCY LIGHT INOP / [01] R&R FWD RH BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
